# SDR ASAA2015072212552

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 3,023 hours, 991 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757030
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN DUCT PANEL AT 01:00 POSITION HAS LOOSE BOLTS.   ACFT GROUNDED.  SECURE LOOSE FASTNERS NR 2 ENGINE FAN DUCT PANEL AT 01:00 POSITION, REF AMM 72-23-07-400-801-F00.
